MathSciNet Relay Station
MathSciNet bibliographic data
MR1088277 (92m:35139) 35K60 (35B05 35K65)
Floater, M. S. Blow-up at the boundary for degenerate semilinear parabolic equations. Arch. Rational Mech. Anal. 114 (1991), no. 1, 57–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement